# SDR IPXA2014102084649

- Difficulty date: October 6, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14T34412
- Condition: Cracked
- Location: Bs 1552
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND CRACKED APPROXIMATELY 2.8 INCHES AT BS 1552 AND S20R AND ADJACENT STRINGER.  REPAIRED IAW EO B767-5330-55753.
